BibTeX record journals/algorithmica/RaviW97

download as .bib file

@article{DBLP:journals/algorithmica/RaviW97,
  author    = {R. Ravi and
               David P. Williamson},
  title     = {An Approximation Algorithm for Minimum-Cost Vertex-Connectivity Problems},
  journal   = {Algorithmica},
  volume    = {18},
  number    = {1},
  pages     = {21--43},
  year      = {1997},
  url       = {http://dx.doi.org/10.1007/BF02523686},
  doi       = {10.1007/BF02523686},
  timestamp = {Mon, 31 Aug 2015 13:35:06 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/algorithmica/RaviW97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}